Get all-in-one relief from your worst cold and flu symptoms with Vicks DayQuil Complete Liquid. This max-strength, non-drowsy formula relieves headache, fever, sore throat pain, minor aches & pains, nasal congestion, sinus pressure, and cough. Contains acetaminophen.
- Relieves headache, fever, sore throat pain, minor aches & pains, nasal congestion, sinus pressure, and cough
- Max-strength, non-drowsy formula
- Contains acetaminophen
Adults and children 12 yrs and over: Only use the dose cup provided. 30 mL every 4-6 hours as needed. Do not exceed 4 doses in 24 hours. Children under 12 years: do not use.
- Acetaminophen 650 mg (Pain Reliever, Fever Reducer)
- Dextromethorphan Hydrobromide 20 mg (Cough Suppressant)
- Phenylephrine Hydrochloride 10 mg (Nasal Decongestant)
- Guaifenesin 400 mg (Expectorant)
Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer’s monograph, or speak with a health care provider.